# SDR 2005FA0001101

- Difficulty date: August 9, 2005
- Submitted: August 9, 2005
- Operation: General aviation
- Aircraft: N3534Y
- Make and model: Piper PA-31-350
- Aircraft serial: 317952195
- System (JASC): 6122 · Propeller Governor
- Part: Snap Ring
- Condition: Broken
- Location: Governor
- Component: Governor, Hartzl, F624L
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROP GOVERNOR DRIVE GEAR FOUND BROKEN.  FOUND BROKEN SNAP RING.  DAMAGED COUPLING.  NO METAL IN GOVERNOR.  GEAR AND FLY WEIGHTS ROTATED FREELY.
